# SDR HNAA2012011090045

- Difficulty date: January 9, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 48,598 hours, 53,440 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE WEB CORRODED ON LT NACELLE.  TAILCONE JOINT STRAP REPLACED WITH A MADE REPAIRED PART AND INSTALLED WITH SOILID RIVETS IAW SRM 51-42-05.
